HIV 1 positive. CD4 39

Rash in HIV patient. Dx?

3 Likes

LikeAnswersShare

An HIV rash is irritated skin that affects people who have the virus. It can be itchy, red or purple, or painful. Most people who have HIV get a rash at some point. It's a common symptom that can happen in early (acute) or later stages of HIV infection. Antiviral or antiretroviral medications may help you feel better.

Valuable opinion
0

? ALLERGIC RASH.. ? ITP ..

Valuable opinion
0

HIV 1 positive CD4 39 may have rashes over forearm and overbody due to- 1-HIV disease it self. 2-side effects of antiretroviral drugs. 3-any allergic reactions due to food oily spicys. So history is important.in this case cd4 count cd4 39 is very low so non complience of drugs appear so complience must be considerd. NNRTI Nepavir antiretroviral drugs also produces rashes. Allergy also produces rashes. Tab stemin o.5 mg 1×3. 2-Tab dimenhydrinate 1×3 3-Tab becoplus 1od ×7to 10 days provides relief to rashes.

Thank you doctor
0

HIV RASH DUE TO DRUG ALLERGY Treatment anti allergic stop antiviral drugs Soothing ointments

Thank you doctor
0

Vasculitis Thrombocytopenic echymoses Drug allergy

Valuable opinion
0

Cases that would interest you